# SDR CALA2018110502275

- Difficulty date: November 2, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 60,143 hours, 25,347 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: D5227902620551
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) A-38 NO-DOT) L/H AFT EMERGENCY EXIT 834 FWD VERTI CAL FRAME CRACKED   AAR NONROUTINE 9813986 REMOVED AND REPLACED LH AFT EMERGENCY EXIT FWD VERTICAL FRAME IA W A320 SRM 51-42-11, 51-72-11, 51-23-12-001, 51-24-00-001.  AAR NONROUTINE 9813986 ADD EMP:V899774
